MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DREAMTOME RX 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION DREAMTOME RX 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584050
Medical Device Problem Codes Failure to Align (2522); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a dreamtome rx 44 was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat stricture performed on (b)(6) 2026.It was reported that before insertion of the tome into the biopsy port, the physician noticed that the tip was very bowed.The assistant attempted to unbow it, but the cutting wire will not release the bow; it made cannulation more difficult.It was also reported there was a bit of resistance when injecting contrast.A photo was provided from the customer, showing that the cutting wire was in bowed position.It was reported that the original method and device were used to complete the procedure.There were no patient complications reported as a result of this event and the patient's condition was reported to be fully recovered.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050701 captures the reportable event of wire failure to release bow.

Brand Name
DREAMTOME RX 44
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25038797
Report Number3005099803-2026-01600
Device Sequence Number13354608
Product Code KNS
UDI-Device Identifier08714729778271
UDI-Public(01)08714729778271(17)290121(10)38408119
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00584050
Device Catalogue NumberM00584050
Device Lot Number0038408119
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date06/08/2026
Date Device Manufactured01/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown